# SDR VTZA97079

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6348 - IAD-GSO - DURING CRUISE, AIRCRAFT MADE AN SCHEDULED LANDING AT GSO WITH ONE DISCREPANCY WHICH WAS RIGHT ENGINE RPM INDICATOR FAILED TO ZERO.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ADN REMOVED ADN REPLACED TACH GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
